# SDR DALA14010269211

- Difficulty date: February 9, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF BULKHEAD ON THE STRAP, JUST FORWARD OF APB, BL 11L - 11R.  R & R DOUBLER IAW SRM 51-10-05, RIG 1 AND DWG 9915561.
